Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2010

  • The Dirichlet Markov Ensemble
    Journal of Multivariate Analysis 101 (2010) 555-567     
  • Absolute continuity for some one-dimensional processes
    Bernoulli 16 2 (2010) 343--360     
  • Optimal double stopping time problem
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 348 (2010) 65-69     
  • An adaptive time gap car-following model
    Transportation Research Part B: Methodological 44 (2010) 1115--1131     
  • Asymptotic analysis and diffusion limit of the Persistent Turning Walker Model
    Asymptotic Analysis 67 (2010) 17-31     
  • A Global Existence Result for the Compressible Navier-Stokes Equations in the Critical L(p) Framework
    Archive for Rational Mechanics and Analysis 198 1 (2010) 233--271     
  • Typical Borel measures on [0,1](d) satisfy a multifractal formalism
    Nonlinearity 23 11 (2010) 2905--2918     
  • Vey theorem in infinite dimensions and its application to KdV
    Discrete and Continuous Dynamical Systems - Series A 27 1 (2010) 1-24     
  • Global existence for a system of non-linear and non-local transport equations describing the dynamics of dislocation densities
    Archive for Rational Mechanics and Analysis 196 1 (2010) 71-96     
  • EXISTENCE OF GLOBAL WEAK SOLUTIONS FOR COMPRESSIBLE FLUID MODELS WITH A CAPILLARY TENSOR FOR DISCONTINUOUS INTERFACES
    Differential and integral equations 23 (2010) 899--934     
  • Free Turbulence on R^3 and T^3
    Dynamics of Partial Differential Equations 7 2 (2010) 107-160     
  • Functional inequalities for heavy tails distributions and application to isoperimetry
    Electronic Journal of Probability (2010) 364-385     
  • Ergodic non-abelian smooth extensions of an irrational rotation
    Journal of the London Mathematical Society 81 1 (2010) 457-476     
  • Nilsequences and a structure theorem for topological dynamical systems
    Advances in Mathematics 224 1 (2010) 103--129     
  • A robust well-balanced scheme for multi-layer shallow water equations
    Discrete and Continuous Dynamical Systems - Series B 13 4 (2010) 739-758     
  • Holder regularity of $\mu$-similar functions
    Constructive Approximation 31 1 (2010) 69--93     
  • Asymptotic Analysis for micromagnetics on thin films governed by indefinite material coefficient
    Communications on Pure and Applied Mathematics 9 (2010) p. 1345-1361     
  • Asymptotics of one-dimensional forest fire processes
    Annals of Probability 38 5 (2010) 1783-1816     
  • Some prevalent results about strongly monoHolder functions
    Nonlinearity 23 9 (2010) 2101--2116     
  • Typical Borel measures on $[0,1]d$ satisfy a multifractal formalism
    Nonlinearity 23 11 (2010) 2905-2918     
  • Spinorial characterizations of surfaces into three-dimensional homogeneous manifolds
    Journal of Geometry and Physics 60 (2010) 1045--1061     
  • Methodology for Multifractal Analysis of Heart Rate Variability: From LF/HF Ratio to Wavelet Leaders
    32nd Int. Conf. of the IEEE Engineering in Medicine and Biology Society (2010)      
  • Discontinuous control problems for non-convex dynamics and near viability for singularly perturbed control systems
    Nonlinear Analysis: Theory, Methods and Applications 73 8 (2010) 2699-2713     
  • CAUCHY PROBLEM FOR VISCOUS SHALLOW WATER EQUATIONS WITH A TERM OF CAPILLARITY
    Mathematical Models and Methods in Applied Sciences 20 7 (2010) 1049--1087     
  • Circular law for non-central random matrices
    Journal of Theoretical Probability 23 4 (2010) 945-950     
  • Junction of ferromagnetic thin films
    Calculus of Variations and Partial Differential Equations 39 (2010) 593--619     
  • Processus markoviens déterministes par morceaux et quantification déterministe avec un schéma de volumes finis : un cas d'étude
    Congrès Lambda-Mu 17, La Rochelle, France (2010)      
  • Darboux transforms and spectral curves of Hamiltonian stationary Lagrangian tori
    Calculus of Variations and Partial Differential Equations 38 (2010) 45-74     
  • Modélisation de la géométrie d'une voie ferrée par un processus Gamma bivarié et application à la maintenance
    Congrès Lambda-Mu 17, La Rochelle, France (2010)      
  • On the impact of the number of vanishing moments on the dependence structures of compound Poisson motion and fractional Brownian motion in multifractal time
    Lecture Notes in Statistics 200 (2010) 71-102     
  • Semi-classical analysis of a conjoint crossing of three symmetric modes
    Methods and Applications of Analysis (2010) p. 137-163     
  • Diametral dimension of some pseudoconvex multiscale spaces
    Studia Mathematica 197 1 (2010) 27--42     
  • Dimension of Besicovitch-Eggleston sets in countable symbolic space
    Nonlinearity 23 5 (2010) 1185--1197     
  • Characterizations of Lojasiewicz inequalities: Subgradient flows, talweg, convexity
    Transactions of the American Mathematical Society 362 6 (2010) 3319-3363     
  • Isometric Immersions of Hypersurfaces in 4-dimensional Manifolds via Spinors
    Differential Geometry and its Applications 28 2 (2010) 205-219     
  • Transport inequalities. A survey
    Markov Processes and Related Fields 16 (2010) 635-736     
  • Moderate Deviations for Linear Processes Generated by Martingale-Like Random Variables
    Journal of Theoretical Probability 23 1 (2010) 277--300     
  • Functional inequalities for heavy tailed distributions and application to isoperimetry
    Electronic Journal of Probability 15 13 (2010) 346-385     
  • The "strange term" in the periodic homogenization for multivalued Leray-Lions operators in perforated domains
    Ricerche di matematica 59 2 (2010) 281-312     
  • Convergence of the MAC scheme for the compressible Stokes equations
    SIAM Journal on Numerical Analysis 48 6 (2010) 2218-2246     
  • Multifractal analysis in a mixed asymptotic framework
    Annals of Applied Probability (2010) 1729-1760     
  • A Collocated Finite Volume Scheme for the Incompressible Navier-Stokes Equations on General Non-Matching Grids
    5th International Symposium on Finite Volumes for Complex Applications (2010) 289-296     
  • New extremal domains for the first eigenvalue of the Laplacian in flat tori
    Calculus of Variations and Partial Differential Equations 37 (2010) 329-344     
  • The Gelfand widths of lp-ball for 0 < p <= 1
    Journal of Complexity 26 6 (2010) 629 - 640     
  • Shape transition under excess self-intersections for transient random walk
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 46 1 (2010) 250--278     
  • A Subsonic-Well-Balanced Reconstruction Scheme for Shallow Water Flows
    SIAM Journal on Numerical Analysis 48 5 (2010) 1733-1758     
  • Convergence of the Structure Function of a Multifractal Random Walk in a Mixed Asymptotic Setting
    Stochastic Analysis and Applications 28 5 (2010) 763--792     
  • Annealed Lower Tails for the Energy of a Charged Polymer
    Journal of Statistical Physics 138 (2010) 619--644     
  • The case of equality for an inverse Santalo functional inequality
    Advances in Geometry 10 4 (2010) 621--630     
  • Sinuous gullies on Mars: frequency, distribution, and implications for flow properties
    Journal of Geophysical Research. Planets 115 (2010) E11001     
  • Estimation du paramètre de longue mémoire de séries temporelles non linéaires
    42èmes Journées de Statistique (2010)      
  • Poincaré inequality and the Lp convergence of semi-groups
    Electronic Communications in Probability 15 (2010) 270-280     
  • Agroressour pour une chimie durable
    L'Actualité Chimique (2010) 28-40     
  • Junction of ferromagnetic thin films
    Calculus of Variations and Partial Differential Equations 39 (2010) p. 593-619     
  • Uniqueness of Bounded Solutions for the Homogeneous Landau Equation with a Coulomb Potential
    Communications in Mathematical Physics 299 3 (2010) 765--782     
  • Approximation of the biharmonic problem using piecewise linear finite elements,Approximation d'un problème biharmonique par élément fini P1
    Comptes Rendus. Mathématique 348 (2010) 1283-1286     
  • Off-fault plasticity favors the arrest of dynamic ruptures on strength heterogeneity : Two-dimensional cases
    Geophysical Research Letters 37 2 (2010) L02306     
  • On the well-posedness of the incompressible density-dependent Euler equations in the $L^p$ framework
    Journal of Differential Equations 248 8 (2010) 2130-2170     
  • REGULAR FLOWS OF WEAKLY COMPRESSIBLE VISCOELASTIC FLUIDS AND THE INCOMPRESSIBLE LIMIT
    Discrete and Continuous Dynamical Systems - Series B 14 3 (2010) 1001--1028     
  • Holder exponents of arbitrary functions
    Revista Matemática Iberoamericana 26 1 (2010) 77--89     
  • Some almost sure results for unbounded functions of intermittent maps and their associated Markov chains
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 46 3 (2010) 796-821     
  • Modeling and quantification of aging systems for maintenance optimization
    The International Symposium on Product Quality and Integrity, RAMS 2010 (2010) 1-6     

2009

  • The singularity spectrum of the inverse of cookie-cutters
    Ergodic Theory and Dynamical Systems 29 4 (2009) 1075--1095     
  • Analyse de l'espace des phases et calcul pseudodifférentiel sur le groupe de Heisenberg
    Comptes rendus de l'Académie des sciences. Série I, Mathématique (2009) p.1021-1024     
  • Une nouvelle caractérisation des sphères géodésiques dans les espaces modèles
    Comptes Rendus Mathématique 347 (2009) 1197-1200     
  • Towards a generalization of the MAC scheme on unstructured meshes
    Workshop on Discretization methods for viscous flows (2009)      
  • Vortex patterns in Ginzburg-Landau minimizers
    XVIth International Congress on Mathematical Physics (2009) 246-264     
  • A critical functional framework for the inhomogeneous Navier-Stokes equations in the half-space
    Journal of Functional Analysis 256 3 (2009) 881--927     
  • Asymptotic Analysis, in a Thin Multidomain, of Minimizing Maps with Values in S^2
    Annales de l'Institut Henri Poincaré (C) Non Linear Analysis 26 (2009) p. 59-80, 2009     
  • Large Deviations for Statistics of the Jacobi Process
    Stochastic Processes and their Applications 119 2 (2009) 518--533     
  • Random walk in quasi-periodic random environment
    Stochastics and Dynamics 9 1 (2009) 47-70     
  • Principe d'invariance faible et régression isotonique
    41èmes Journées de Statistique, SFdS, Bordeaux (2009)      
  • A CLASS OF COLLOCATED FINITE VOLUME SCHEMES FOR INCOMPRESSIBLE FLOW PROBLEMS
    18th Conference on Scientific Computing (2009)      
  • On the well-posedness of the spatially homogeneous Boltzmann equation with a moderate angular singularity
    Communications in Mathematical Physics 289 3 (2009) 803-824     
  • Well-posedness of the spatially homogeneous Landau equation for soft potentials
    Journal of Functional Analysis 256 8 (2009) 2542-2560     
  • On mean discounted numbers of passage times in small balls of Ito processes observed at discrete times
    Electronic Communications in Probability 14 (2009) 19     
  • On multifractality and time subordination for continuous functions
    Advances in Mathematics 220 3 (2009) 936-963     
  • A direct proof of the functional Santalo inequality
    Comptes Rendus. Mathématique 347 (2009) 55 - 58     
  • WELL-POSEDNESS IN H(1) FOR GENERALIZED BENJAMIN-ONO EQUATIONS ON THE CIRCLE
    Discrete and Continuous Dynamical Systems - Series S 23 4 (2009) 1295--1311     
  • SOLITARY WAVES OF THE TWO-DIMENSIONAL BENJAMIN EQUATION
    Advances in Differential Equations 14 (2009) 835--874     
  • Cyclic and ruled Lagrangian surfaces in complex Euclidean space
    Bulletin Brazilian Mathematical Society 40 3 (2009) 341-369     
  • Marcus-Lushnikov processes, Smoluchowski's and Flory's models
    Stochastic Processes and their Applications 119 1 (2009) 167-189     
  • Singly periodic solutions of a semilinear equation.
    Annales de l'Institut Henri Poincaré (C) Non Linear Analysis 26 4 (2009) 1277-1297     
  • Minimization of a quasi-linear Ginzburg-Landau type energy
    Nonlinear Analysis: Theory, Methods and Applications 71 (2009) 860--875     
  • Global well-posedness issues for the inviscid Boussinesq system with Yudovich's type data
    Comm. Math. Phys. 290 1 (2009) 1-14     
  • Maintenance optimization for a system with gamma deterioration process and intervention delay : application to track maintenance
    Proceedings of the Institution of Mechanical Engineers, Part O: Journal of Risk and Reliability 223 3 (2009) 189-198     
  • Women in mathematics in France
    3rd Nordic European Women in Mathematics Summer School 58 (2009) 69-71     
  • Vortex analysis of the periodic Ginzburg-Landau model
    Annales de l'Institut Henri Poincaré (C) Non Linear Analysis 26 4 (2009) 1223--1236     
  • Advanced topology on the multiscale sequence spaces S(nu)
    Journal of Mathematical Analysis and applications 350 2 (2009) 439--454     
  • On mean numbers of passage times in small balls of discretized Itô processes
    Electronic Communications in Probability 14 (2009) 302-316     

Pages